# SDR TWAA9801102

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: Z
- Precautionary procedure: A, E

## Discrepancy

AM - FLT 1508 - DURING CRUISE, VIBRATION OCCURED ON THE LEFT ENGINE.  ENGINE SHUT DOWN.  REPLACED LEFT ENGINE DUE TO FAILURE CAUSED BY BLUE ICE.  (M)
